# SDR REXA2024102500961

- Difficulty date: October 17, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 21,946 hours, 16,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340651SB
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 J-ANGLE BETWEEN LBL12 AND RBL12 IS CORRODED.   LOCATED AND DRILLED NEW J-ANGLE P/N CC670-34065-1SB, AT FS280 BETWEEN LBL12 TO RBL12, IAW CRJ-900 SRM 51-40-11-001-001-A01.REMOVED AND REPLACED J-ANGLE P/N CC670-34065-1SB, AT FS280 BETWEEN LBL 12 TO RBL 12 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
